Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 358, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 20, 2005, 5:36 PM CDT for Hale County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2005, 5:36 PM CDT (22:36 UTC)
- Expired
- May 20, 2005, 6:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Hale County, AL
The radar
The Birmingham radar (KBMX), 79 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 3:10 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1086 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 202236
SVRBMX
ALC065-202300-
/O.NEW.KBMX.SV.W.0358.050520T2236Z-050520T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT FRI MAY 20 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HALE COUNTY IN WEST CENTRAL ALABAMA
* UNTIL 600 PM CDT
* AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR MOUNDVILLE...OR ABOUT 18 MILES SOUTH OF
TUSCALOOSA...AND MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILEY.
HAIL UP TO QUARTER SIZE IN DIAMETER HAS BEEN REPORTED WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3302 8747 3301 8772 3282 8780 3274 8747
3291 8743
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:58 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 20, 2:58 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 258 PM CDT FRI MAY 20 2005 .SHORT TERM...(THIS AFTERNOON THROUGH SUNDAY)... NEW SEVERE THUNDERSTORM WATCH IS BEING ISSUED...WHICH WILL INCLUDE MUCH OF CENTRAL AND SOUTHERN ALABAMA. IMPRESSIVE LIGHTNING RATES WITH THE STORMS ACROSS NORTHERN AND CENTRAL ALABAMA...RATES HAVE EXCEEDED 15 CLOUD-TO-GROUND STRIKES PER MINUTE AT TIMES. SEVERE REPORTS HAVE BEEN TRICKLING IN...MOSTLY TREES DOWN...AND MARGINALLY SEVERE HAIL. ALL OF THIS ACTIVITY IS THE RESULT OF SURFACE INSTABILITY AHEAD OF AN APPROACHING COLD FRONT. TRACK OF THE UPPER LOW IS SLIGHTLY FARTHER EAST THAN MODELS WERE SUGGESTING AT THIS TIME YESTERDAY...BUT ALL IN ALL GUIDANCE FOR THIS EVENT HAS BEEN ON TRACK. THIS COMPLEX OF STORMS SHOULD HAVE A STRONG ENOUGH COLD POOL TO MAINTAIN ITSELF INTO THE OVERNIGHT HOURS...BUT WILL LIKELY EXIT OUR AREA OF CONCERN BY MIDNIGHT. 850 TROUGH SHOULD BE ORIENTED FROM AROUND MOBILE, AL TO MACON, GA BY SUNRISE...WITH GENERALLY CLEAR CONDITIONS TO THE NORTH OF THIS LINE...ENCOMPASSING VIRTUALLY ALL OF OUR CWA. SATURDAY AND SUNDAY LOOK NICE...BUT TEMPERATURES WILL QUICKLY REBOUND BACK INTO THE MIDDLE AND UPPER 80S ON SUNDAY. A FEW 90S ARE ALSO EXPECTED...MAINLY IN THE URBAN AREAS. MORE SIGNIFICANT CLOUD COVER IS EXPECTED TO RETURN LATE SUNDAY. .LONG TERM...(MONDAY THROUGH THURSDAY)... A WEAK FAST MOVING COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA SUNDAY NIGHT. MOISTURE WILL BE QUESTIONABLE. INTRODUCED SOME CHANCE POPS (UPPER 20S LOW 30S) WITH THIS UPDATE...BUT CONFIDENCE IS NOT HIGH. THERMAL RIDGE OVER THE SOUTHWEST WILL KEEP OUR AREA UNDER NORTHWESTERLY FLOW MONDAY THROUGH THURSDAY. NO ORGANIZED PRECIPITATION IS EXPECTED FOR THE UPCOMING WORK WEEK...AT LEAST THROUGH THURSDAY. HOWEVER...WEAK IMPULSES IN NORTHWEST FLOW CAN BE VERY TRICKY...PRODUCING UPSTREAM THUNDERSTORM COMPLEXES THAT TRACK INTO CENTRAL ALABAMA. TEMPERATURES BEHIND THE FRONT EARLY MONDAY WILL BE A BIT COOLER THAN TEMPERATURES BEHIND THE FRONT MOVING ACROSS THE REGION TONIGHT. HIGHS ARE NOT EXPECTED TO BREAK THE 85 DEGREE MARK FOR MOST LOCATIONS MONDAY THROUGH THURSDAY PROVIDING TEMPORARY RELIEF FROM THE SUMMERTIME CONDITIONS WE HAVE EXPERIENCED OF LATE. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 62 81 57 83 / 10 0 0 10 ANNISTON 62 80 60 83 / 10 10 0 10 BIRMINGHAM 62 81 60 85 / 10 0 0 10 TUSCALOOSA 62 85 62 88 / 10 10 0 10 CALERA 62 83 61 85 / 10 10 0 10 AUBURN 64 82 59 84 / 50 10 0 10 MONTGOMERY 65 85 60 87 / 50 10 0 10 TROY 65 85 60 87 / 50 10 0 10 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 12/12
Hazardous weather outlook, May 20, 5:15 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 515 PM CDT FRI MAY 20 2005 ALZ011>015-017>050-211230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 515 PM CDT FRI MAY 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHWARD ACROSS AREAS ALONG AND SOUTH OF A LINE FROM COLUMBUS GEORGIA TO TUSCALOOSA TO ROANOKE IN RANDOLPH COUNTY THROUGH 11 PM. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...ESPECIALLY FOR AREAS WEST OF INTERSTATE 65. A TORNADO OR TWO EMBEDDED WITHIN THE LINE OF STORMS IS ALSO POSSIBLE IN AREAS NEAR AND WEST OF INTERSTATE 65. THE LINE OF THUNDERSTORMS DEVELOPED AHEAD OF AN APPROACHING COLD FRONT IN A VERY UNSTABLE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY). THUNDERSTORMS ARE POSSIBLE ON MONDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH 11 PM. STEFKOVICH
In the hours before
Special weather statement, May 20, 4:36 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT...CORRECTED TO EXCLUDE SHELBY NATIONAL WEATHER SERVICE BIRMINGHAM AL 436 PM CDT FRI MAY 20 2005 ALZ035>037-043-202230- CHILTON-COOSA-ELMORE-TALLAPOOSA- 436 PM CDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ELMORE...CHILTON...COOSA...AND TALLAPOOSA COUNTIES UNTIL 530 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 8 MILES WEST OF MARBLE VALLEY...MOVING SOUTHEAST AROUND 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR THORSBY...JEMISON... MARBLE VALLEY...CLANTON...INGRAM...WEOGUFKA...STEWARTVILLE AND VERBENA THROUGH 530 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, May 20, 4:40 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 440 PM CDT FRI MAY 20 2005 ALZ015-202210- WALKER- 440 PM CDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WALKER COUNTY UNTIL 510 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES WEST OF JASPER...MOVING SOUTHEAST AT 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR JASPER...OAKMAN... PARRISH...CORDOVA...GOODSPRINGS AND TUTWILER THROUGH 515 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.
Special weather statement, May 20, 4:45 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 445 PM CDT FRI MAY 20 2005 ALZ038-202215- CHAMBERS- 445 PM CDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHAMBERS COUNTY UNTIL 515 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER STROUD...MOVING SOUTHEAST AROUND 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR STROUD THROUGH 515 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, May 20, 5:03 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 503 PM CDT FRI MAY 20 2005 ALZ048-050-202230- BARBOUR-RUSSELL- 503 PM CDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BARBOUR AND RUSSELL COUNTIES UNTIL 530 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM PITTSVIEW TO BATESVILLE...MOVING EAST AROUND 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SEALE...PITTSVIEW...GLENVILLE...FORT MITCHELL...CLAYTON... BATESVILLE...BAKERHILL AND HOLY TRINITY THROUGH 530 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, May 20, 5:34 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 534 PM CDT FRI MAY 20 2005 ALZ048-050-202300- BARBOUR-RUSSELL- 534 PM CDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BARBOUR AND RUSSELL COUNTIES UNTIL 600 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM HOLY TRINITY TO 7 MILES NORTHEAST OF EUFAULA...MOVING SOUTHEAST AROUND 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SEALE...PITTSVIEW...HOLY TRINITY...GLENVILLE...FORT MITCHELL... EUFAULA AND COTTONTON THROUGH 600 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, May 20, 5:36 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 536 PM CDT FRI MAY 20 2005 ALZ037-043-202300- ELMORE-TALLAPOOSA- 536 PM CDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ELMORE AND TALLAPOOSA COUNTIES UNTIL 600 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER ECLECTIC...MOVING SOUTHEAST AT 25 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WETUMPKA... KOWALIGA...ECLECTIC...BLUE RIDGE...KENT...TALLASSEE AND TALLAPOOSA CITY THROUGH 600 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. ANOTHER THREAT FROM THESE STORMS IS MINOR FLOODING. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:39 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 36 min |
| May 19, 8:18 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 42 min |
| May 20, 1:15 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 22 min |
| May 20, 1:26 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 64 min |
| May 20, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 64 min |
| May 20, 2:27 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 33 min |
| May 20, 2:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 60 min |
| May 20, 2:37 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 38 min |
| May 20, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 27 min |
| May 20, 3:03 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 42 min |
| May 20, 3:12 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 33 min |
| May 20, 3:14 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 16 min |
| May 20, 3:29 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 46 min |
| May 20, 3:32 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 78 min |
| May 20, 3:43 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 32 min |
| May 20, 3:47 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 43 min |
| May 20, 4:38 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 52 min |
| May 20, 4:55 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 37 min |
| May 20, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 33 min |
| May 20, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 33 min |
| May 20, 5:58 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 47 min |
| May 20, 6:28 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 35 min |
| May 20, 6:30 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.